Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Blood in stools, history of constipation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Constipation
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   Hello ?
Doctor :   hi
Doctor :  
how can i help you?
User :   Hey
User :   basically....
User :   ive been hearing alot of different things about bowel cancer. and ive noticed i have a couple of the symptoms
User :   want me to explain ?
Doctor :  
Doctor :  
please proceed with your query and explain your symptoms
User :   Basically.i had trouble with my stomache/going toilet. i was constipated for 2 - 3 weeks.... and then it seemed to ease up but then over the past few days ive noticed blood
Doctor :   ok

User :   i have heard you can have problems if your diet is not right
Doctor :  
are the stools hard ?
User :   stools ? ... you mean my faeces ?
Doctor :  
User :   they were when i was constipated... but not so much now
Doctor :  
Doctor :  
is the blood coming with the stools?
User :   yes
Doctor :  
is the blood bright red or altered in color?
User :   not loads. but a bit
Doctor :  
is the bleeding present only with passing stools?

Doctor :  
do you feel any skin XXXXXXXX like thing or any bumps in/near opening of your anus?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor